MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was able to provide some patient information.Patient fields in which information were not provided by the customer were intentionally left blank.Physio-control evaluated the customer¿s device and was unable to duplicate the reported issue.Physio replaced the battery pins in the device and battery wire harness as a precaution as it was observed to be worn.Thereafter proper device operation was observed through functional and performance testing and the device was returned to the customer for use.Physio downloaded the electronic records from the customer¿s device and was able to confirm that their device experienced multiple inappropriate loss of power.
 
Event or Problem Description
The customer contacted physio-control to report that their device powered off by itself twice during a patient event.The customer advised this occurred while monitoring the patient's ecg rhythm.There were no adverse effects to the patient reported as a result of this event.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11990650
Report Number0003015876-2021-01221
Device Sequence Number845090
Product Code MKJ
UDI-Device Identifier00883873912799
UDI-Public00883873912799
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR